im totally frustrated...i have had graves disease for 10 years and have felt great.. in january of this year i was diagnosed with type 2...since losing 25 pounds and taking glucophage i have thrown my body in to a mess...my thyroid is totally off im on a roller coaster...dropping the millagrams on synthroid...recently had to go back up...i feel glucophage or something has affected the dosage on my synthroid....help...im not the "according to the book" person and should wait 6 to 8 weeks for tsh levels...about the 5th week on the new dosage start having the palpitations...i feel great when starting the new dosage and then the palpitations start and my dr.. wants me to wait 6 to 8 weeks for tsh... IM FRUSTRATED....HELP PLEASE
The glucophage can indeed make people feel strange. Be sure to take your thyroid hormone alone, away from other medications to decrease chances of interference. If you are losing weight while on glucophage, that is likely why your thyroid dose is changing around.
You can ask your doctor to check free thyroid hormone levels(Free T3 and Free T4) in between changes in dose if you feel strange--those do not have to wait 6-8 weeks for equilibration.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.